Please use this identifier to cite or link to this item:
Title: First-passage-time noninteger moments for some diffusion and dichotomous processes
Author: Masoliver, Jaume, 1951-
Llosa, Josep
Keywords: Distribució (Teoria de la probabilitat)
Fluctuacions (Física)
Processos estocàstics
Probability theory
Fluctuations (Physics)
Stochastic processes
Issue Date: 1990
Publisher: The American Physical Society
Abstract: We calculate noninteger moments ¿tq¿ of first passage time to trapping, at both ends of an interval (0,L), for some diffusion and dichotomous processes. We find the critical behavior of ¿tq¿, as a function of q, for free processes. We also show that the addition of a potential can destroy criticality.
Note: Reproducció digital del document publicat en format paper, proporcionada per PROLA i
It is part of: Physical Review A, 1990, vol. 41, núm. 10, p. 5357-5361.
Related resource:
ISSN: 1050-2947
Appears in Collections:Articles publicats en revistes (Física de la Matèria Condensada)

Files in This Item:
File Description SizeFormat 
53706.pdf476.1 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.